# SDR CALA2024010200004

- Difficulty date: December 28, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 119,892 hours, 18,612 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T122327
- Condition: Corroded
- Location: Sta1562
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 53-5310-1-2638 ALC F/S 1562 I/B OF STR 38L SHEAR TIE EXFOLIATED. LEFAIVE REF AMES NR 165631-0100-0231 PARA 7 SFR# 1034683 SEE PARTIAL WORK ACCOMPLISHED REMOVED CORROSION AT STA 1562 FWD AND AFT SHEAR TIE MATERIAL LOS S 100% FOUND OUT OF LIMITS INSTALLED NEW SHEAR TIE AT STA 1562 F ROM STR 38L-STR 38R I.A.W B767-300 SRM 53-00-03, SRM 51-40-02
